About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 291397, 7 pages
http://dx.doi.org/10.1155/2014/291397
Research Article

Boundedness of One-Sided Oscillatory Integral Operators on Weighted Lebesgue Spaces

1Department of Mathematics, Linyi University, Linyi 276005, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
3Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA

Received 6 October 2013; Accepted 9 December 2013; Published 3 February 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Zunwei Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider one-sided weight classes of Muckenhoupt type, but larger than the classical Muckenhoupt classes, and study the boundedness of one-sided oscillatory integral operators on weighted Lebesgue spaces using interpolation of operators with change of measures.